# SDR DALA20180301295

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 35,611 hours, 28,617 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW DECLARED AN EMERGENCY ON APPROACH INTO CAE AFTER THE FLAPS STOPPED EXTENDING BEYOND 18 DEGREES. MAINTENANCE FUNCTIONALLY CHECKED THE FLAP CONTROL SYSTEM, THE FLAP POSITION TRANSMITTERS, THE FLAP RATE TEST, AND THE ADJUSTMENT OF THE FLAP BUS CABLE SYSTEM. ALL CHECKS WERE GOOD AND WITHIN LIMITS PER THE AMM 27-50. NO ASYMMETRY EXISTS. THE FLAP POSITION TRANSMITTER WAS REPLACED PER AMM 27-54 AS A PRECAUTION. THE FLAP SYSTEM AND FCC NR 1 & NR 2 WERE ALL RETURNED TO SERVICEABLE OPERATION.
